Jump to content
Important Survey - Please Participate ×

Just joined thanks for suuport


[pa...]

Recommended Posts

I was but on Valium for 8 years to help with my back spasms. Then I was taken off them suddenly was out of town and felt like I was dying. My GP then put me on Xanax 1mg 3X a day. Now with federal regulation I can't be on them and my Norco I've had all sorts of crazy things going on since I started my taper felt I was going nuts. I've been off month but I still have issues one my Blood Pressure went crazy and ended up in the ER. Just here to keep me sane it helps to read that other people are going through it. I feel bad for anyone having to deal with this it is effecting my life bad.
Link to comment
Share on other sites

Welcome to BenzoBuddies!  We are glad you decided to join us.  You'll find a lot of support and information on this forum, which is the only one of its kind online.  I'm sorry you are going through all this.  Cts or fast tapers off benzos can cause a lot of scary symptoms, but these do go away in time

 

For those starting a taper, we generally recommend starting out at a rate of 5 to 10% every 10-14 days, then adjusting the taper to suit your own needs.  Note: very short term users may be able to taper faster.

 

Withdrawal symptoms, which vary widely but commonly include anxiety and insomnia, often occur during a taper, but these are temporary and will get better in time.  In general, first tapers are easier, but cold turkeys or multiple withdrawals may be more severe and longer lasting.  Here are a few links to get you started:

 

The Ashton Manual, a concise reference for tapering and symptom issues.

 

Post Withdrawal Support

 

Once again, welcome!

Link to comment
Share on other sites

×
×
  • Create New...